# SDR SIMA20130226003

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 25,826 hours, 23,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3512.   CREW REPORTED RIGHT AFTER APPLYING TAKEOFF POWER RECEIVED NR 1 PACK OVERLOAD FOR ONE SECOND, THEN WENT AWAY.   AFTER CLIMBIMG THROUGH APPROX 500FT,  DETECTED A FAINT ELECTRICAL BURNING ODOR, RECEIVED NR 1 PACK CLOSED MESSAGE.  TURNED OFF NR 1 PACK AND ODOR WENT AWAY.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  PERFORMED ENGINE RUNS AFTER RECIRCULATION FANS & GASPER FAN INSPECTION,  NR 1 ACM AND NR 1 HEAT EXCHANGER REPLACED.  STILL RECEIVED AN ELECTRICAL BURN ODOR ON FIRST POWER RUN FOR NR 1 ENGINE WITH NR 1 PACK ON, BLEED NR 1 ON, AND CROSSBLEED VALVE AUTO WITH BOTH ENGINE RUNNING. PERFORMED NR 1 HEAT EXCHANGER OPS CHECKED & LEAK CHECKED GOOD IAW AMM 21-51-02.  PERFORMED NR 1 ACM OPS & LEAK CHECKED FOUND GOOD IAW AMM 21-51-00.  R & R LT ENGINE CARBON SEAL IAW MM 72-25-25.  R & R RT ENGINE CARBON SEAL IAW MM 72-25-25.  PASSED FUNCTIONAL CHECK FLIGHT. FLEW AT 3000-10000 FT, NO SMOKE NOTED. AIRCRAFT RETURNED TO SERVICE.
